Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




233 Publications

2021 | Journal Article | IST-REx-ID: 10204
Topological signatures and stability of hexagonal close packing and Barlow stackings
G.F. Osang, H. Edelsbrunner, M. Saadatfar, Soft Matter 17 (2021) 9107–9115.
View | DOI | PubMed | Europe PMC
 
2021 | Journal Article | IST-REx-ID: 9649 | OA
The topological correctness of PL approximations of isomanifolds
J.-D. Boissonnat, M. Wintraecken, Foundations of Computational Mathematics (2021).
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 10222 | OA
The beauty of random polytopes inscribed in the 2-sphere
A. Akopyan, H. Edelsbrunner, A. Nikitenko, Experimental Mathematics (2021) 1–15.
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
When different norms lead to same billiard trajectories?
A. Akopyan, R. Karasev, European Journal of Mathematics (2020).
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
Sheaf-theoretic stratification learning from geometric and topological perspectives
A. Brown, B. Wang, Discrete and Computational Geometry 65 (2020) 1166–1198.
View | Files available | DOI | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Reconfiguration problems
Z. Masárová, Reconfiguration Problems, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7962 | OA
Almost all string graphs are intersection graphs of plane convex sets
J. Pach, B. Reed, Y. Yuditsky, Discrete and Computational Geometry 63 (2020) 888–917.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8135 | OA
Radius functions on Poisson–Delaunay mosaics and related complexes experimentally
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8163 | OA
Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes
G. Vegter, M. Wintraecken, Studia Scientiarum Mathematicarum Hungarica 57 (2020) 193–199.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8248 | OA
Local conditions for triangulating submanifolds of Euclidean space
J.-D. Boissonnat, R. Dyer, A. Ghosh, A. Lieutier, M. Wintraecken, Discrete and Computational Geometry 66 (2020) 666–686.
View | DOI | Download Published Version (ext.)
 

Search

Filter Publications